# SDR ASAA2020011031820

- Difficulty date: January 8, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 41,512 hours, 12,305 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT LT ILLUMINATED AT CRUISE.   GROUNDED - YES. RAN QRH & LT EXTINGUISHED & REMAINED SO FOR THE DURATION OF THE FLIGHT.
